Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 9, 2012Franklin County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 8:35 AM EDT for Franklin County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 8:35 AM EDT (12:35 UTC)
Expired
Aug 9, 2012, 9:00 AM EDT
In force
25 min
Issued by
NWS Wilmington, OH

County Franklin County, OH

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WWUS81 KILN 091235
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 AM EDT THU AUG 9 2012

OHZ046-054>056-065-091300-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-MADISON OH-
835 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON...
SOUTHWESTERN LICKING...FRANKLIN...NORTHWESTERN FAIRFIELD AND
SOUTHWESTERN DELAWARE COUNTIES THROUGH 900 AM EDT...

AT 831 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GROVE
CITY...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLIARD...GROVEPORT...
UPPER ARLINGTON...DUBLIN...COLUMBUS...CANAL WINCHESTER...BEXLEY...
WORTHINGTON...POWELL...PICKERINGTON...MINERVA PARK AND GAHANNA.

ALSO...VALLEYVIEW...MARBLE CLIFF...OBETZ...GRANDVIEW HEIGHTS...
BLACKLICK ESTATES...SHAWNEE HILLS...COLUMBUS ZOO AND RIVERLEA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3980 8282 3984 8335 4011 8321 4011 8317
      4017 8317 4023 8314 4007 8256

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 9, 6:15 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 9, 6:15 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
615 AM EDT THU AUG 9 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL BE STALLED OVER THE OHIO VALLEY FROM
SOUTHWEST TO NORTHEAST TODAY AND TONIGHT. SURFACE LOW PRESSURE
WILL RIDE ALONG THIS BOUNDARY TONIGHT AND STRENGTHEN AS AN
ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST.
SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW
AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT
ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DIFFICULT FORECAST IS IN STORE FOR TODAY AS MODELS ARE ALL SHOWING
RAINFALL FOR ENTIRE CWA BUT IT WILL LIKELY TAKE UNTIL LATE IN THE
SOUTHEAST AND MUCH OF NORTHERN KENTUCKY BEFORE RAIN TAKES HOLD
HERE. DEFORMATION ZONE ALONG THE STALLED BOUNDARY APPEARS TO RUN
FROM LERI SW TO THE ST LOUIS AREA. AM NOT SEEING A TREMENDOUS
AMOUNT OF LOW LEVEL FORCING IN THE WARM SECTOR AHEAD OF THESE
STORMS. SPILLOVER CLOUD COVER SHOULD LIMIT THE AMOUNT OF DIURNAL
HEATING AND ASSOCIATED ENERGY AVAILABLE FOR THE STORMS TO TAP THIS
AFTERNOON AND EVENING. ALL THIS BEING SAID...DAMAGING WINDS WITH
THESE STORMS...AND INTERSECTING BOUNDARIES PRODUCING DEEP
CONVECTION COULD CREATE A THREAT FOR SEVERE WEATHER AT ALMOST ANY
TIME TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FORECAST IS EVOLVING AS EXPECTED WITH A SHARPLY AMPLIFYING SURFACE
LOW THIS EVENING AND OVERNIGHT AS THE UPPER LOW STRENGTHENS WHILE
CROSSING EAST THROUGH THE LOWER GREAT LAKES. THE RESULTANT STORMS
ALONG THE SURFACE BOUNDARY WILL MOVE EAST WITH THE ONRUSH OF MUCH
COLDER AIR ON FRIDAY MORNING. HAVE LOWERED THE CHANCE OF RAIN
SIGNIFICANTLY AND QUICKLY WITH THE COMING OF DAYLIGHT ON FRIDAY.
WRAP AROUND SHOWERS ARE A POSSIBILITY WITH THIS SYSTEM...BUT WILL
LACK ANY DEPTH TO PRODUCE THUNDER AND I HAVE REMOVED THUNDER FROM
THE FORECAST BEYOND FRIDAY EVENING AND EXPECT IT WILL BE EVEN
EARLIER IN THE DAY THAT THE NECESSARY INGREDIENTS FOR DEEP
CONVECTION PULL TO THE NORTHEAST.

AN UNUSUALLY - AT LEAST FOR THIS SUMMER - COOL AIRMASS WILL BE
PULLED INTO THE REGION AS THE SYSTEM EXITS. HIGHS WILL BE HARD
PRESSED TO REACH TOO FAR INTO THE 70S ON FRIDAY WITH THE RAINFALL
AND COLD AIR. FRIDAY NIGHTS LOWS IN THE UPPER 50S WILL ALSO BE A
WELCOME RELIEF.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
COMPLEX WEATHER PATTERN OVER THE NEXT 24 HOURS. AREA OF
CONVECTION OVER CENTRAL/SOUTHERN INDIANA IS FCST TO LIFT NE ACROSS
PORTIONS OF THE FA THIS MORNING. LATEST MESOSCALE MODELS TAKE THIS
BATCH OF CONVECTION NORTH OF CVG/LUK AND ACROSS THE DAY TAF THRU
15Z.

AS H5 S/W SWINGS UP THE OH VALLEY TODAY IT WILL PUSH A SFC LOW
TOWARDS THE REGION. SEVERAL LINES/CLUSTERS OF TSRA ARE EXPECTED TO
DEVELOP DURING THE DAY. THE 06Z NAM HAD A GOOD HANDLE ON THE
CURRENT ACTIVITY SO FOLLOWED ITS SOLUTION. BROUGHT THE FIRST LINE
INTO THE SRN TAFS AROUND 18Z...WITH ANOTHER LINE SEGMENT EXPECT TO
MOVE THRU THE TAFS AROUND 00Z. WITH THE INSTABILITY IN THE
ATMOSPHERE THERE COUPLE BE POP UP STORMS OUTSIDE OF THESE MORE
ORGANIZED AREAS...SO KEPT A VCTS IN THROUGH THE AFTN.

CDFNT FINALLY MOVES INTO THE REGION TOWARDS THE END OF THE PERIOD.
THIS WILL ACT TO PUSH THE TSRA ACTIVITY EWD. THERE COULD BE
ADDITIONAL TSTMS ALONG THE FNT...BUT ONLY HAVE A VCTS FOR THAT
FAR OUT.

IN THE 30 HOUR PORTION OF THE CVG TAF BROUGHT SOME MVFR CIGS IN
POST FRONTAL.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...KURZ
AVIATION...SITES
Hazardous weather outlook, Aug 9, 5:09 AM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
509 AM EDT THU AUG 9 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
509 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WEST OF THE REGION WILL CONTINUE TO MOVE THROUGH THE
OHIO VALLEY THIS MORNING. EAST OF THE FRONTAL BOUNDARY AND THESE
STORMS...THE ATMOSPHERE WILL DESTABILIZE THIS AFTERNOON AND COULD
SUPPORT STRONGER THUNDERSTORMS. THE MORE WIDESPREAD ACTIVITY WILL
OCCUR THIS EVENING AS LOW PRESSURE RIDES ALONG THE BOUNDARY AND
INTERACTS WITH AN UPPER LEVEL LOW. THE PRIMARY THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, Aug 9, 6:05 AM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT THU AUG 9 2012

INZ058-059-066-091030-
UNION IN-FRANKLIN IN-FAYETTE IN-
605 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...NORTHERN
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 630 AM EDT...

AT 606 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUENA
VISTA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
FRANKLIN...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES...
INCLUDING HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN...
LAUREL...COLUMBIA...METAMORA...ALPINE...DUNLAPSVILLE...MOUNDS STATE
RECREATION AREA...BLOOMING GROVE AND NULLTOWN.

LAT...LON 3967 8503 3946 8492 3935 8530 3956 8531
Local storm report, Aug 9, 6:23 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     OAKWOOD                 39.72N 84.17W
08/08/2012                   MONTGOMERY         OH   BROADCAST MEDIA

            LIMBS AND TREES.

&&
Special weather statement, Aug 9, 6:49 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 AM EDT THU AUG 9 2012

INZ066-OHZ060-061-070-091115-
FRANKLIN IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-
649 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN BUTLER AND EASTERN FRANKLIN COUNTIES
THROUGH 715 AM EDT...

AT 648 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SCIPIO...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...TRENTON...
SEVEN MILE...GRATIS AND CAMDEN.

ALSO...SCIPIO...ST. CHARLES...LAYHIGH...REILY...MIXERVILLE...
MILLVILLE...MCGONIGLE AND HUESTON WOODS STATE PARK ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3953 8484 3953 8482 3959 8482 3981 8476
      3959 8436 3954 8436 3930 8474 3930 8477
      3934 8489
Special weather statement, Aug 9, 8:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 AM EDT THU AUG 9 2012

OHZ046-054>056-065-091300-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-MADISON OH-
835 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON...
SOUTHWESTERN LICKING...FRANKLIN...NORTHWESTERN FAIRFIELD AND
SOUTHWESTERN DELAWARE COUNTIES THROUGH 900 AM EDT...

AT 831 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GROVE
CITY...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLIARD...GROVEPORT...
UPPER ARLINGTON...DUBLIN...COLUMBUS...CANAL WINCHESTER...BEXLEY...
WORTHINGTON...POWELL...PICKERINGTON...MINERVA PARK AND GAHANNA.

ALSO...VALLEYVIEW...MARBLE CLIFF...OBETZ...GRANDVIEW HEIGHTS...
BLACKLICK ESTATES...SHAWNEE HILLS...COLUMBUS ZOO AND RIVERLEA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3980 8282 3984 8335 4011 8321 4011 8317
      4017 8317 4023 8314 4007 8256

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:28 PM EDTSpecial Weather StatementILNButler32 min
Aug 9, 12:11 AM EDTSpecial Weather StatementILNWarren34 min
Aug 9, 12:41 AM EDTSpecial Weather StatementILNMontgomery34 min
Aug 9, 12:49 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren26 min
Aug 9, 1:23 AM EDTSpecial Weather StatementILNClark, Greene37 min
Aug 9, 1:57 AM EDTSpecial Weather StatementILNFranklin, Madison33 min
Aug 9, 6:49 AM EDTSpecial Weather StatementILNButler, Preble26 min
Aug 9, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
Aug 9, 3:56 PM EDTSpecial Weather StatementILNLicking34 min
Aug 9, 4:29 PM EDTSpecial Weather StatementILNLicking46 min
Aug 9, 4:41 PM EDTSpecial Weather StatementILNClermont34 min
Aug 9, 4:46 PM EDTAreal Flood AdvisoryILNLicking2 hr
Aug 9, 4:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont48 min
Aug 9, 5:12 PM EDTSpecial Weather StatementILNFairfield48 min
Aug 9, 5:14 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:29 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:41 PM EDTSevere Thunderstorm WarningILNBrown, Clermont33 min
Aug 9, 5:47 PM EDTSpecial Weather StatementILNFairfield43 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette41 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Aug 9, 6:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 9, 6:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto50 min
Aug 9, 6:22 PM EDTSpecial Weather StatementILNHocking38 min
Aug 9, 6:27 PM EDTSpecial Weather StatementILNFayette, Pickaway63 min
Aug 9, 6:35 PM EDTSpecial Weather StatementILNRoss40 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNHocking38 min
Aug 9, 7:14 PM EDTSpecial Weather StatementILNPike, Ross46 min
Aug 9, 7:18 PM EDTSpecial Weather StatementILNFranklin42 min
Aug 9, 7:20 PM EDTSpecial Weather StatementILNButler25 min
Aug 9, 7:23 PM EDTSevere Thunderstorm WarningILNButler, Preble37 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningILNDarke, Preble47 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton50 min
Aug 9, 4:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton38 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Aug 9, 4:55 PM EDTFlash Flood WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more81 min
Aug 8, 9:57 PM EDTSpecial Weather StatementILNFranklin48 min
Aug 8, 10:38 PM EDTSevere Thunderstorm WarningILNFayette, Franklin25 min
Aug 8, 10:40 PM EDTSpecial Weather StatementILNDearborn35 min
Aug 9, 6:05 AM EDTSpecial Weather StatementILNFranklin25 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.